À-products of modules and splitness.

Título inglés À-products of modules and splitness.
Título español Productos-À de módulos y bifurcabilidad.
Autor/es Lianggui, Feng
Organización Dep. Math. Syst. Sci. Nat. Univ. Def. Technol., Changsha, Rep. Pop. China
Revista 0214-1493
Publicación 2002, 46 (2): 453-463, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let

0 → ∏ÀI Mα ¾λ→ ∏I Mα ¾γ→ Coker λ → 0

be an exact sequence of modules, in which À is an infinite cardinal, λ the natural injection and γ the natural surjection. In this paper, the conditions are given mainly in the four theorems so that λ (γ respectively) is split or locally split. Consequently, some known results are generalized. In particular, Theorem 1 of [7] and Theorem 1.6 of [5] are improved.
Código MathReviews MR1934364
Icono pdf Acceso al artículo completo